Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i11.10
pages 1-4

Parametrical Actions, Right-invariance and Hamiltonian Dynamics of Control Systems

S. A. Smirnov
Department of Microelectronic Devices and Materials Technology, Ivanovo State University of Chemical Technology, F. Engels ave., 7,Ivanovo, 153000, Russia

ABSTRAKT

We substantiate the necessity of the use of bilinear models to understand some qualitative control effects which cannot be explained in the context of the linear theory. We show the technique of representation of bilinear dynamics which converts it into the Hamiltonian one. We propose the invariant measure construction for any right invariant control system which is representable on a lie group.


Articles with similar content:

Simulation of Quantum Control Systems. Part I. System Analysis of Physical Constraints
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Sergey A. Smirnov
Simulation of Quantum Control Systems. Part II. Mathematical Aspects of the Problem
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Sergey A. Smirnov
On Formalization of Information Dissemination Processes Based on Hybrid Diffusion Models
Journal of Automation and Information Sciences, Vol.50, 2018, issue 7
Yuriy A. Naumenko , Evgeniy V. Ivokhin
GRADIENT-BASED STOCHASTIC OPTIMIZATION METHODS IN BAYESIAN EXPERIMENTAL DESIGN
International Journal for Uncertainty Quantification, Vol.4, 2014, issue 6
Youssef Marzouk, Xun Huan
On Homogenization of Controlled Objects Described by Operator Equations of Hammerstein Type
Journal of Automation and Information Sciences, Vol.35, 2003, issue 11
Peter I. Kogut, Victor N. Mizernyi, Tatyana N. Rudyanova